... about 2 months now. I have noticed that I get dizzy when I'm getting on a bus, or just out running errands. I just seem to get these dizzyspells. I also just recently noticed another possible side effect. I'm wondering if this is from taking this pill. I am having problems sexually. I guess it's called decreased sexual ability. Basically, I can't get to the point I want to. Don't know how else to explain it on here. Please let me know if this is a side effect that anyone else has experienced while taking this pill, and if this problem goes away if the pill is stopped. Thank you
24 Sep 2011
Unfortunately these are the side effects of taking Metoprolol, in about 10% of people who take the med dizziness has been reported.
Sexual side effects, such as a decrease in sex drive, were not reported as either a common or rare side effect with metoprolol. Sexual side effects have not been documented in clinical studies as either a common or rare problem. Although sexual side effects such as impotence or decreased sex drive have not been reported with metoprolol, it does not mean that these problems may not occur.
However if you think the side effects are too bothersome, you could seek medical advice and ask your doc to change your prescription.
Take care, be well & safe, best wishes!
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... take it. I want to know if it's safe or what the odds are. I have read too much into the warnings and it has scared me a bit. My doc ...
1 answer • 15 Jun 2009
I am on metoprolol tart and amlodipine for high blood pressure. Sick and muscle cramps. Suggestions?
My doctor prescribed because of high white blood cell count. Thinks its causing the cell count high which is causing the high blood pressure. He sent ...
1 answer • 15 Mar 2010
... Though it typicially is high even though I am on two different meds to treat it. I was on 300 mgs a day and when I met new OB my BP was 187/117 ...
3 answers • 15 Jan 2011
I have been suffering from Migraines since before Christmas the dr's have tried a bunch of different drugs to help the Migraine, then they put ...
3 answers • 28 Mar 2011
prior blood pressure was 127/70 also taking metoprolol,lipitor just curious why pressure seems high
3 answers • 19 Feb 2012